×

zbMATH — the first resource for mathematics

Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients. (English) Zbl 1205.34086
From the abstract: A class of Cohen-Grossberg BAM neural networks with variable coefficients is studied. Some sufficient conditions are established for the existence and uniqueness of the almost periodic solution. An example is presented to illustrate the feasibility and effectiveness of the results.

MSC:
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H.Y. Zhao, L. Chen, Z.S. Mao, Existence and stability of almost periodic solutions for Cohen-Grossberg neural network with variable coefficients, Nonlinear Anal.: Real World Appl., in press. doi:10.1016/j.nonrwa.2006.12.013.
[2] Bai, C.H., Stability analysis of cohen – grossberg BAM neural networks with delays and impulses, Chaos solitons fract., 35, 263-267, (2008) · Zbl 1166.34328
[3] Yuan, Z.H.; Hu, D.W.; Huang, L.H., Existence and global exponential stability of periodic solution for cohen – grossberg neural networks with delays, Nonlinear anal.: real world appl., 7, 572-590, (2006) · Zbl 1114.34053
[4] Long, F.; Wang, Y.X.; Zhou, S.Z., Existence and exponential stability of periodic solutions for a class of cohen – grossberg neural networks with bounded and unbounded delays, Nonlinear anal.: real world appl., 8, 797-810, (2007) · Zbl 1140.34030
[5] Li, Y.K., Existence and stability of periodic solutions for cohen – grossberg neural networks with multiple delays, Chaos solitons fract., 20, 459-466, (2004) · Zbl 1048.34118
[6] Chen, Z.; Jiong, Y., Global dynamic analysis of general cohen – grossberg neural networks with impulse, Chaos solitons fract., 32, 1830-1837, (2007) · Zbl 1142.34045
[7] Yang, F.G.; Zhang, C.L., Global stability analysis of impulsive BAM type cohen – grossberg neural networks with delays, Appl. math. comput., 186, 932-940, (2007) · Zbl 1123.34335
[8] Huang, C.X.; Huang, L.H., Dynamics of a class of cohen – grossberg neural networks with time-varying delays, Nonlinear anal.: real world appl., 8, 40-52, (2007) · Zbl 1123.34053
[9] Xia, Y.H.; Cao, J.D.; Lin, M.R., New resule on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays, Chaos solitons fract., 31, 928-936, (2007) · Zbl 1137.68052
[10] Li, Y.K.; Xing, W.Y.; Lu, L.H., Existence and global exponential stability of periodic solution of a class of neural networks with impulses, Chaos solitons fract., 27, 437-445, (2006) · Zbl 1084.68103
[11] Li, Y.K., Globe exponential stability of BAM neural networks with delays and impulses, Chaos solitons fract., 24, 279-285, (2005) · Zbl 1099.68085
[12] Fink, A.M., Almost periodic differential equation, (1974), Springer-Verlag Berlin, Heidleberg, New York · Zbl 0325.34039
[13] H. Tokumarn, N. Adachi, T. Amemiya, Macroscopic stability of interconnected systems, in: Proceedings of the 6th IFAC Congress, Paper ID44.4, 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.